# SDR BJ3RE000007

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N69604
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0812
- Aircraft time: 1,216 hours
- Engine: Cont IO470VO
- Engine time: 1,216 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: SA643873
- Condition: Worn
- Location: Engine
- Part time: 46 hours
- Component: Cylinder, Cont
- Component part number: 643179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IRAN INSPECTION, IT WAS NOTICED THAT THE AMOUNT OF VALVE SHOWING ABOVE THE KEEPER WAS LESS ON ONE CYINDER THAN ON THE OTHERS.  UPON DISASSEMBLY IT WAS FOUND THAT #3 CYLINDER EXHAUST VALVE WAS 1/16TH INCH SHORTER THAN THE OTHER VALVES. A SLIGHT MUSHROOMING LIP WAS ABLE TO BE FELT AROUND THE TOP OF THE VALVE. IT APPEARS THAT THIS IS THE SAME TYPE OF WEAR AS INDICATED IN CSB98-1B ON CONTINENTAL VALVES.
